Alert archive / Florida / Wind Advisories in 2007

Wind Advisory 7, NWS Jacksonville, FL

September 19, 2007Flagler County, Nassau County, Florida; Camden County, Glynn County, Georgia

NWS Jacksonville, FL issued this wind advisory at Sep 19, 2007, 12:20 PM EDT for Flagler County, Nassau County, Florida; Camden County, Glynn County, Georgia. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Sep 19, 2007, 12:20 PM EDT (16:20 UTC)
Expired
Sep 20, 2007, 4:00 AM EDT
In force
16 hr
Issued by
NWS Jacksonville, FL

Counties Flagler County, FL, Nassau County, FL, Camden County, GA, Glynn County, GA

The radar

The Jacksonville radar (KJAX), 17 km from the middle of the area, began a volume at 16:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 4.3 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2007-09-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 365 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2007-09-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
365 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
593 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KJAX 191620
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1220 PM EDT WED SEP 19 2007

FLZ024-025-033-038-GAZ154-166-200000-
/O.CAN.KJAX.LW.Y.0028.000000T0000Z-070920T0000Z/
/O.NEW.KJAX.WI.Y.0007.070919T1620Z-070920T0000Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
ST AUGUSTINE...PALM COAST...BRUNSWICK...ST MARYS
1220 PM EDT WED SEP 19 2007

...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...LAKE WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THE
LAKE WIND ADVISORY HAS BEEN CANCELLED. 

STRONG NORTHEAST FLOW AROUND AN AREA OF LOW PRESSURE OFFSHORE OF THE
FLORIDA COAST WILL BRING WINDY CONDITIONS TO THE NORTHEAST FLORIDA
AND SOUTHEAST GEORGIA COASTS TODAY. SUSTAINED NORTHEAST WINDS OF
25 TO 30 MPH ARE EXPECTED WITH GUSTS UP TO 40 TO 50 MPH POSSIBLE.
WINDS SHOULD DECREASE SLOWLY THIS EVENING.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH ARE
EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR
GREATER AT ANY TIME.

MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE
WITH WIND OF THIS MAGNITUDE.

MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION
UNTIL THE WIND SUBSIDES.

STRONG WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...
AND DOWN POWER LINES. TAKE PRECAUTIONS TO SECURE TRASH CANS...
LAWN FURNITURE...AND ANY OTHER LOOSE OUTDOOR OBJECTS.

PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST
WEATHER.

$$

FLZ032-037-200000-
/O.CON.KJAX.LW.Y.0028.000000T0000Z-070920T0000Z/
CLAY-PUTNAM-
INCLUDING THE CITIES OF...GREEN COVE SPRINGS...PALATKA
1220 PM EDT WED SEP 19 2007

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

STRONG NORTHEAST FLOW AROUND AN AREA OF LOW PRESSURE OFFSHORE OF
THE FLORIDA COAST WILL BRING WINDY CONDITIONS TO CLAY AND PUTNAM
COUNTIES TODAY WITH THE HIGHEST SPEEDS NEAR THE SAINT JOHNS
RIVER. SUSTAINED WINDS OF 20 TO 25 MPH ARE EXPECTED WITH GUSTS UP
TO 35 MPH POSSIBLE. WINDS WILL DECREASE AFTER SUNSET.

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO
25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA
SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED
INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN
TRAVELING AS WELL.

$$

HESS
2 follow-up statements
000 
WWUS72 KJAX 192248
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
648 PM EDT WED SEP 19 2007

FLZ032-037-200800-
/O.CAN.KJAX.LW.Y.0028.000000T0000Z-070920T0000Z/
/O.EXB.KJAX.WI.Y.0007.000000T0000Z-070920T0800Z/
CLAY-PUTNAM-
INCLUDING THE CITIES OF...GREEN COVE SPRINGS...PALATKA
648 PM EDT WED SEP 19 2007

...WIND ADVISORY IN EFFECT UNTIL 4 AM EDT THURSDAY...
...LAKE WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT THURSDAY. THE LAKE
WIND ADVISORY HAS BEEN REPLACED BY THIS WIND ADVISORY.

STRONG NORTHEAST FLOW AROUND AN AREA OF LOW PRESSURE OFFSHORE OF
THE FLORIDA COAST WILL BRING VERY WINDY CONDITIONS TO CLAY AND
PUTNAM COUNTIES WITH THE HIGHEST SPEEDS NEAR THE SAINT JOHNS
RIVER. SUSTAINED WINDS OF 25 TO 30 MPH ARE EXPECTED WITH GUSTS UP
TO 40 TO 50 MPH POSSIBLE. 

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH
ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR
GREATER AT ANY TIME. 

MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE
WITH WIND OF THIS MAGNITUDE.

MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION
UNTIL THE WIND SUBSIDES.

PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST
WEATHER.

$$

FLZ024-025-033-038-GAZ154-166-200800-
/O.EXT.KJAX.WI.Y.0007.000000T0000Z-070920T0800Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
ST AUGUSTINE...PALM COAST...BRUNSWICK...ST MARYS
648 PM EDT WED SEP 19 2007

...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM EDT THURSDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 AM EDT THURSDAY. 

STRONG NORTHEAST FLOW AROUND AN AREA OF LOW PRESSURE OFFSHORE OF
THE FLORIDA COAST WILL BRING WINDY CONDITIONS TO THE NORTHEAST
FLORIDA AND SOUTHEAST GEORGIA COASTS. SUSTAINED NORTHEAST WINDS
OF 25 TO 30 MPH ARE EXPECTED WITH GUSTS UP TO 40 TO 50 MPH
POSSIBLE. WINDS SHOULD DECREASE SLOWLY THIS EVENING.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH
ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR
GREATER AT ANY TIME.

MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE
WITH WIND OF THIS MAGNITUDE.

MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION
UNTIL THE WIND SUBSIDES.

PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST
WEATHER.

$$

PP
000 
WWUS72 KJAX 200812
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
412 AM EDT THU SEP 20 2007

FLZ024-025-032-033-037-038-GAZ154-166-200915-
/O.EXP.KJAX.WI.Y.0007.000000T0000Z-070920T0800Z/
NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER-COASTAL GLYNN-
COASTAL CAMDEN-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
GREEN COVE SPRINGS...ST AUGUSTINE...PALATKA...PALM COAST...
BRUNSWICK...ST MARYS
412 AM EDT THU SEP 20 2007

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

SUSTAINED NORTHEAST WINDS HAVE DIMINISHED BELOW 10 MPH IN THE
ADVISORY AREA...ALTHOUGH GUSTS TO 20 MPH WILL BE POSSIBLE EARLY
THIS MORNING NEAR THE COAST IN CAMDEN AND GLYNN COUNTIES.

$$

MKT

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this wind advisory went out at Sep 19, 8:55 AM EDT, 3 hours 25 minutes earlier.

Area forecast discussion, Sep 19, 8:55 AM EDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
855 AM EDT WED SEP 19 2007

.UPDATE...
FORECAST PACKAGE LOOKS GOOD WITH LOCALLY HEAVY RAINBANDS CONTINUING
TO PRESS THROUGH THE NERN FL AREA TODAY WITH COASTAL RAINBANDS
IMPACTING THE SERN GA COASTAL COUNTIES. FLOOD WATCH WILL REMAIN
AS IS FOR THE NERN FL COASTAL COUNTIES AS THEY HAVE THE MOST
SATURATED GROUND LEVELS AT THIS TIME. AS MENTIONED IN THE SPC
SWODY1 TEXT MESSAGE...THERE WILL REMAIN A SMALL THREAT OF
WATERSPOUT OR TORNADO SPIN-UPS ALONG THE COAST AS STRONGER
RAINBANDS WILL HAVE SOME ROTATION WITH THEM. MAX TEMPS WILL REMAIN
COOL WITH ALL OF THE CLOUD COVER IN THE MID/UPPER 70S COAST AND
LOWER 80S FURTHER INLAND. LAKE WIND ADVISORY CONDITIONS EXPECTED
ONCE AGAIN ALONG THE I-95 CORRIDOR AND ST JOHNS RIVER BASIN AS NE
WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH SPREAD INLAND FROM THE
COAST AGAIN TODAY.

&&

.AVIATION...
MVFR CIGS/VSBYS WILL CONTINUE THROUGH THE DAY AT TAF SITES...WITH
BRIEF IFR CIGS/VSBYS WITH LOCALLY HEAVY RAINBANDS AT TIMES.

&&

.MARINE...
NO CHANGES AS SMALL CRAFT ADVISORY NE WINDS AT 20-25 KNOTS WITH
OCCASIONAL GUSTS TO GALE FORCE CONTINUE ACRS THE WATERS. NO
DECREASE IN WINDS/SEAS EXPECTED UNTIL THURSDAY WHEN LOW PRESSURE
FINALLY REACHES THE ERN GOMEX.

SURF ZONE UPDATE...HIGH SURF ADVISORY CONDITIONS BEING REPORTED
ALONG THE COAST WITH 5 TO 7 FT BREAKERS AT TIMES. GUIDANCE SHOWS
SOME POSSIBLE 8 FT BREAKERS TODAY BEFORE EVENT STARTS TO WIND DOWN
LATE TONIGHT AND THURSDAY. TIDAL DEPARTURES STILL RUNNING 1 TO 1.5
FT ABOVE NORMAL ALTHOUGH STILL BELOW ANY COASTAL FLOOD GUIDANCE
NUMBERS. HIGH RISK OF RIP CURRENTS WILL CONTINUE THROUGH TONIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  84  66  83  69 /  20  40  60  50
SSI  80  73  81  75 /  50  70  60  50
JAX  80  71  83  72 /  60  70  60  50
SGJ  81  73  83  73 /  70  70  60  50
GNV  83  69  84  69 /  50  60  60  50
OCF  82  69  85  70 /  60  60  60  50

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR CLAY-DUVAL-
     FLAGLER-NASSAU-PUTNAM-ST JOHNS.

     HIGH SURF ADVISORY UNTIL 8 AM EDT THURSDAY FOR DUVAL-FLAGLER-
     NASSAU-ST JOHNS.

     FLOOD WATCH THROUGH THURSDAY MORNING FOR DUVAL-FLAGLER-ST JOHNS.

GA...LAKE WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR COASTAL
     CAMDEN-COASTAL GLYNN.

     HIGH SURF ADVISORY UNTIL 8 AM EDT THURSDAY FOR COASTAL CAMDEN-
     COASTAL GLYNN.

AM...SMALL CRAFT ADVISORY UNTIL 11 PM EDT THURSDAY FOR ALTAMAHA SOUND
     GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-ALTAMAHA
     SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH
     TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-FERNANDINA BEACH
     TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH
     FL 20 NM TO 60 NM OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL
     OUT 20 NM.

&&

HESS/WALKER
Hazardous weather outlook, Sep 19, 12:20 PM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1220 PM EDT WED SEP 19 2007

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-201000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
1220 PM EDT WED SEP 19 2007

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...FLOOD WATCH FOR MOST OF COASTAL NORTHEAST FLORIDA...
...WIND ADVISORY IN EFFECT ALL OF THE SOUTHEAST GEORGIA AND
NORTHEAST FLORIDA COASTS THROUGH THIS EVENING...
...LAKE WIND ADVISORY FOR CLAY AND PUTNAM COUNTIES...
...HIGH SURF ADVISORY AND HIGH RISK OF RIP CURRENTS AT AREA
BEACHES...

LOW PRESSURE OFFSHORE THE SOUTHEAST FLORIDA COAST WILL CONTINUE TO
CHANNEL A WINDY AND MOIST NORTHEAST FLOW OVER COASTAL SOUTHEAST
GEORGIA AND EASTERN NORTH FLORIDA.

BANDS OF HEAVY RAIN WILL CONTINUE TO TRAIN OVER COASTAL NORTH
FLORIDA WITH RAINFALL AMOUNTS OF 2 TO 4 INCHES POSSIBLE. STORM TOTAL
RAINFALL AMOUNTS FROM DOWNTOWN JACKSONVILLE TO JACKSONVILLE BEACH
AND SOUTH TO FLAGLER BEACH HAVE RANGED FROM 4 TO 9 INCHES SINCE
EARLY MONDAY. THE SHOWER ACTIVITY WILL GRADUALLY SPREAD INLAND
DURING THE AFTERNOON. WITH THE RECENT HEAVY RAINS OVER PORTIONS OF
NORTHEAST FLORIDA. AND RAIN BANDS SETTING UP IN SIMILAR
LOCATIONS...ADDITIONAL FLOODING IS LIKELY. A FLOOD WATCH REMAINS IN
EFFECT FOR DUVAL...SAINT JOHNS AND FLAGLER COUNTIES. IN ADDITION TO
THE WIDESPREAD SHOWER ACTIVITY...MARINERS SHOULD BE ON THE ALERT FOR
STRONGER SQUALLS WHICH CAN PRODUCE WATERSPOUTS IN THESE ENVIRONMENTS
WITH LITTLE OR NO WARNING.

WINDY NORTHEAST FLOW WILL CONTINUE ALONG THE ATLANTIC COAST WITH
WIND SPEEDS OF 25 TO 35 MPH EXPECTED WITH GUSTS UP TO 40 MPH LIKELY.
WITH THE HEAVIER SHOWER ACTIVITY...A FEW GUSTS TO 50 MPH ARE
POSSIBLE AS WELL. FURTHER DETAILS CAN BE FOUND IN THE
NON-PRECIPITATION ADVISORY ISSUED BY THIS OFFICE.

SURF WILL CONTINUE TO BUILD WITH BREAKER HEIGHTS NEAR 5 TO 7 FEET.
A HIGH SURF ADVISORY IS IN EFFECT FOR THE NORTHEAST FLORIDA AND
SOUTHEAST GEORGIA COASTS. THE ONSHORE FLOW AND ROUGH SURF WILL
CONTRIBUTE TO A HIGH RISK OF RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

A MODERATE TO STRONG NORTHEAST FLOW EVENT WILL CONTINUE THROUGH
THURSDAY. HIGH SURF...BEACH EROSION...AND MINOR COASTAL FLOODING
WILL CONTINUE.

SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO RELAY HEAVY RAINFALL AMOUNTS AND REPORTS
OF FLOODING TO THE NATIONAL WEATHER SERVICE.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

MKT/JTD

In the hours before

Local storm report, Sep 19, 10:54 AM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1054 AM EDT WED SEP 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1044 AM     NON-TSTM WND GST FLAGLER BEACH           29.47N 81.13W
09/19/2007  M45 MPH          FLAGLER            FL   EMERGENCY MNGR

            45 MPH WIND GUST 6 BLOCKS NORTH OF FLAGLER BEACH PIER.

1045 AM     NON-TSTM WND GST FLAGLER BEACH           29.47N 81.13W
09/19/2007  M47 MPH          FLAGLER            FL   EMERGENCY MNGR

            47 MPH WIND GUST AT FLAGLER BEACH PIER.

&&

MZ
Local storm report, Sep 19, 11:19 AM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1119 AM EDT WED SEP 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 AM     NON-TSTM WND DMG PALM COAST              29.57N 81.21W
09/19/2007                   FLAGLER            FL   EMERGENCY MNGR

            TREE DOWN ON POWERLINE.

&&

DEESE
Special weather statement, Sep 19, 11:20 AM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1120 AM EDT WED SEP 19 2007

FLZ033-038-191615-
FLAGLER-ST. JOHNS-
1120 AM EDT WED SEP 19 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR FLAGLER AND ST.
JOHNS COUNTIES FOR STRONG WINDS VALID UNTIL 1215 PM EDT...

AT 1120 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG SHOWERS AND ISOLATED THUNDERSTORMS CENTERED ALONG A LINE
EXTENDING FROM 13 MILES EAST OF VILANO BEACH TO 6 MILES NORTH OF
FLAGLER BEACH...MOVING WEST AT 25 MPH. THESE STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND FLAGLER BEACH...MARINELAND...PALM
COAST...CRESCENT BEACH...BUNNELL...SAINT AUGUSTINE BEACH...BUTLER
BEACH...VILANO BEACH...ESPANOLA AND ANASTASIA THROUGH 1215 PM EDT.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

HESS
Local storm report, Sep 19, 12:14 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1214 PM EDT WED SEP 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1122 AM     NON-TSTM WND DMG FLAGLER BEACH           29.47N 81.13W
09/19/2007                   FLAGLER            FL   EMERGENCY MNGR

            ONE TREE DOWN ON JOHN ANDERSON HIGHWAY IN FLAGLER BEACH

&&

JHESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 19, 3:18 AM EDTLake Wind AdvisoryJAXFlagler, Nassau16 hr

Nearby

Wind Advisories in Florida, 2007Wind Advisories in Georgia, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.